# SDR DALA1033109853

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN FLOOR 92 FORWARD END SKIN CORRODED AND RIVET HEAD PULLING.  CUT OUT DAMAGE 4.4 INCH BY 11.5 INCH FABRICATED AND INSTALLED REPAIR DOUBLER FROM 7075 T6 .025" PO 1022211 IAW DC-9 SRM 51-70-4.
